# SDR ASOA201200366

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 33,645 hours, 29,803 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 290, RECEIVED A HYD NR 2 HIGH TEMP CAUTION MESSAGE.  COMPLIED WITH QRH AN LANDED AT NEAREST SUITABLE AIRPORT.  EMERGENCY DECLARED.  COULD NOT DUPLICATE COMPLAINT, PERFORMED FUNCTIONAL TEST OF HYD SYS 2 TEMP INDICATION IAW AMM 29-10-00-720-802.  NO FURTHER DEFECTS NOTED, ALSO RAN ENGINE AT POWER SETTING IAW AMM 71-00-00, COULD NOT DUPLICATE.
